# SDR CALA2013100891848

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 44,808 hours, 18,178 cycles
- Engine: Iae V2522A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TO CRUISE ALTITUDE DOORS 2L & 2R LOUD SQUEAL.  FOUND CABIN PRESS SAFETY VALVE STUCK OPEN APPROXIMATELY 0.5 INCH DUE TO DEBRIS JAMMED IN VALVE.  REPLACED VALVE PRECAUTIONARY IAW SEQ  #8082001.  ALL OPERATIONS CHECKED NORMAL.
